# SDR DHL2006764509

- Difficulty date: April 4, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N764AT
- Make and model: Boeing 727264
- Aircraft serial: 22984
- Aircraft time: 55,472 hours, 29,948 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE WBL117.0 LWR PANEL SUPPORT ANGLE SHOW CRACK BETWEEN FASTENER HOLES.  NDT CONFIRM.  REMOVED SUPPORT ANGLE AT LEFT WING LE WBL 117 LWR PANEL IAW B727 SRM 51-30-2.  FABRICATED NEW ANGLE SUPPORT MATERIAL USED 7075T6 .050 PO# 9002787 DIM 18"X 1 3/4" IAW B727 SRM 57-20-2 FIG 1 AND MATERIAL SUBSTITUTION 51-20-1 FIG 2.  TREATED AND PRIMED ANGLE AND AREA IAW B727 SRM 51-10-2.  INSTALLED SUPPORT ANGLE IAW B727 SRM 51-30-2.
